# SDR ABXA9600070

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Elongated Hole
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED THAT STATION 1040 HAS OBLONG HOLE, ABOVE LONGERON 29R AFT CARGO PIT.  REPAIRED FUSELAGE FRAME 1040 AT LONGERON 29R IAW ABX REA D853-12678MR.
